# SDR R61A201501110042

- Difficulty date: January 11, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,780 hours, 20,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK,  APU RT BULKHEAD 351BZ INBD ANGLE BOTTOM CORNER IS CRACKED.  MAINTENANCE  REPAIRED CRACK IAW SRM 53-31-21, FIG 202.
